MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they could not get a flow rate with the arctic gel pads.Tried switching device and still could not get flow.Per additional information updated from ttm on 19feb 2026, they were unable to get a flow rate.They have already changed the arctic sun device, made sure there were no kinks, and the confirmed the reservoir was full.They were currently trying s/n (b)(6).Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.1psi, circulation pump command (cpc) was 100%.System hours 3969.Pump hours 455.Stopped therapy.Emptied and disconnected pads.Started manual mode, flow rate (fr) was 1.7lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 54%.Connected pads one at a time.Lot for full set of medium pads was (b)(6).Universal pad (b)(6).Connected universal pad.Flow rate (fr) was 0.5lpm, inlet pressure (ip) was -7.2psi, circulation pump command (cpc) was 29%.Connected left chest pad.Flow rate (fr) was 1.2lpm, inlet pressure (ip) was -7.3psi, circulation pump command (cpc) was 39%.Connected left thigh pad.Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.3psi, circulation pump command (cpc) was 100%.Removed left thigh pad.Connected right chest pad, flow rate (fr) was 0lpm, inlet pressure (ip) was -1.7psi, circulation pump command (cpc) was 100%.Device sounded with alarm 01 (fluid delivery line open).Removed right chest pad.Connect right thigh pad.No improvement.Nurse was going to change out pads, leaving universal pad in place.Disabled manual mode.Nurse called back.They only had one set of medium in the closet, with the same lot ngkw1608.This set of pads also gave no flow, flow rate (fr) was 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%.This patient really needs a set of large pads.They were going to check with the er to see if they have another set of pads to try.Stated they would call back if not resolved.No further calls.Asked nurse to place pads behind the nursing station for quality to inspect.Per follow up information received via phone on 20feb2026, original complainant was not on current shift.Charge nurse confirmed pads were still at the desk and gave hospital address.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24464309
Report Number1018233-2026-01314
Device Sequence Number9336301
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081(17)270831(10)NGKW1608
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07-02
Device Lot NumberNGKW1608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown